Variable Lebesgue norm estimates for BMO functions

Mitsuo Izuki, Yoshihiro Sawano

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)

Abstract

In this paper, we are going to characterize the space BMO(ℝ n) through variable Lebesgue spaces and Morrey spaces. There have been many attempts to characterize the space BMO(ℝ n) by using various function spaces. For example, Ho obtained a characterization of BMO(ℝ n) with respect to rearrangement invariant spaces. However, variable Lebesgue spaces and Morrey spaces do not appear in the characterization. One of the reasons is that these spaces are not rearrangement invariant. We also obtain an analogue of the well-known John-Nirenberg inequality which can be seen as an extension to the variable Lebesgue spaces.

Original languageEnglish
Pages (from-to)717-727
Number of pages11
JournalCzechoslovak Mathematical Journal
Volume62
Issue number3
DOIs
Publication statusPublished - Sep 1 2012

Keywords

  • BMO
  • Morrey space
  • variable exponent

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Variable Lebesgue norm estimates for BMO functions'. Together they form a unique fingerprint.

Cite this